# SDR AALA201701319011

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 13,896 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LIGHTED EXIT COVER MISSING FROM L-4 DOOR EMERGENCY EXIT LIGHT ASSY. INSTALLED REPLACEMENT EMERGENCY EXIT LIGHT COVER AT 4L DOOR AS REQUIRED.
